| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Laxity (4526)
| Date of Event |
06/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient underwent a left knee procedure.Approximately 2 years post-op, the patient was revised due to being unstable in flexion and extension.Imaging showed implants loose, however, it is unknown which implant was loose.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: 42500606201 - femur cemented posterior stabilized (ps) standard left size 7 - 65088124.42512400710 - articular surface fixed bearing posterior stabilized (ps) left 10 mm height - 65048221.42540200038 - all-poly patella cemented 38 mm diameter - 64450451.66044272 - palacos cement - a127.G2: foreign country: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.No devices were received.Photograph of the explanted devices were provided, and the femoral and tibial components show some bony ingrowth on it.No further evaluation can be made.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.X-rays reviewed and not submitted to mmi for further assessment as they appear to be post-revision product and files are notated as 'final x-rays', this would not enhance the investigation/allow for confirmation of allegations.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.